# SDR AALA202402197836

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 9,354 hours, 3,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND FLIGHT ATTANDENT SEAT LED FLASHLIGHT DOES NOT COME ONE. RMOVE AND REPLACED FORWARD RIGHT HAND FLIGHT ATTANDENT SEAT LED FLASHLIGHT ASSEMBLY. PER AMM 25-64-00.
